Two-dimensional patterns with distinct differences - constructions, bounds, and maximal anticodes. / Blackburn, S.R.; Etzion, T.; Martin, K.M.; Paterson, M.B.

In: IEEE Transactions on Information Theory, Vol. 56, No. 3, 03.2010, p. 1216-1229.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1216-1229
Number of pages14
JournalIEEE Transactions on Information Theory
Issue number3
Early online date24 Nov 2008
Publication statusPublished - Mar 2010
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1311811